# SDR AALA201708019018

- Difficulty date: July 30, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 9,279 hours, 2,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR EMERGENCY EXIT SIGN BROKEN OFF LOWER FASTNER. REPLACED R4 DOOR EXIT SIGN PER AMM 33-51-17. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
